# SDR AALA20021488

- Difficulty date: October 18, 2002
- Submitted: November 27, 2002
- Operation: Air carrier
- Aircraft: N669AA
- Make and model: Boeing 757223
- Aircraft serial: 25334
- System (JASC): 3234 · Landing Gear Selector
- Part: Pin
- Condition: Backed Out
- Location: Control Module
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TUL - FLT 1215 - EN ROUTE TUL-DFW, AFTER TAKEOFF, GEAR HANDLE WOULD NOT RAISE ABOVE CENTER OFF POSITION.  ON APPROACH TO TUL, WITH GEAR HANDLE DOWN AND GEAR ALL INDICATING DOWN, RECEIVED GEAR PROXIMITY WARNING.  RETURNED TUL AND LANDED WITHOUT INCIDENT.  TROUBLESHOT AND FOUND PIN PUSHED BACK AT CONNECTOR OF LANDING GEAR LEVER MODULE.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
